2 comments

  1. I was led to this website after reading an article in ‘The Epoch Times’ and the comments by Dr. Vliet. I am nearing 80 years of age and have always been blessed with good health. However, in the last few months, after two COVID shots, I have experienced numbness, some severe pain at night, and continual low grade pain in my shoulders and biceps. I have been to two orthopedic doctors and the results of an MRI exposed three tears in the shoulder of my right arm. However, I have the same symptoms in my left arm, only not as severe. And the lethargy that I am feeling of recent, is not typical of my personality. Could these conditions be symptomatic of the side effect that I’ve been reading about post COVID shots? I live in the Tucson Area and see that Dr. Vliet has an office there. Is there any chance that you could recommend someone to look objectively at my situation. I’m not satisfied with the prognosis I’ve currently received.

    1. Yes, these are the kinds of inflammatory symptoms that are common after the COVID shots. The same kinds of treatments we use for early COVID illness work well to decrease inflammation syndromes following the COVID shots. See our COVID Early Treatment Guide on website – I am using many of the same medications to treat my vaccine-injured patients because the spike protein mechanism of injury is the same for COVID illness and the COVID shots. It is called Post-Covid Vaccine-Induced Inflammatory Syndrome (or COVIIS).

Leave a comment

Your email address will not be published. Required fields are marked *